MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RMT311413
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2010, the patient presented with an abdominal aortic aneurysm that was treated with the implantation of gore® excluder® aaa endoprostheses in an angulated neck (>60°).On (b)(6) 2018, a proximal type i endoleak was identified and unsuccessfully treated with endovascular refixation on (b)(6) 2018.It was stated that the postop ct showed a persistent endoleak.The patient denied the offered surgical treatment.
 
Additional Manufacturer Narrative
Post-implantation ct images dated on (b)(6) 2018 and post-implantation ct images dated on (b)(6) 2018 were provided to gore for evaluation.The evaluation showed the following: on (b)(6) 2018: there appears to be contrast outside of the proximal end of the device (type i endoleak).On (b)(6) 2018: there appears to be contrast outside of the proximal end of the device.The contrast is more visible on the delayed ct.Endoleak of indeterminate origin.There appears to be an unknown density in the aneurysmal sac.This is visible on both time-points.There appear to be patent lumbar arteries.The maximum aneurysmal diameter appears to be 82mm x 82.6mm and 82.2mm x 83.4mm.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8273439
Report Number2017233-2019-00046
Device Sequence Number138127
Product Code MIH
UDI-Device Identifier00733132610747
UDI-Public00733132610747
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2011
Device Catalogue NumberRMT311413
Device Lot Number7866725
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/24/2019
Supplement Report FDA Received Date02/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient Weight84